Universidad Complutense de Madrid
E-Prints Complutense

Asymptotically holomorphic embeddings of contact manifolds in projective spaces

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente and Presas, Francisco and Sols, Ignacio (2001) Asymptotically holomorphic embeddings of contact manifolds in projective spaces. In Global Differential Geometry: The Mathematical Legacy of Alfred Gray. Contemporary Mathematics, 288 . American Mathematical Society, pp. 386-390. ISBN 978-0-8218-2750-5

[img] PDF
Restringido a Repository staff only

166kB

Official URL: http://www.ams.org/books/conm/288/


URLURL Type
http://www.ams.org/home/pagePublisher


Abstract

This paper discusses the construction of asymptotically holomorphic embeddings of a (2n−1) -dimensional contact manifold into the projective space CP 2n+1 such that the image is weakly dominated by the symplectic form. The proof follows the same lines as in [L. A. Ibort, D. Martínez-Torres and F. Presas, J. Differential Geom. 56 (2000), no. 2, 235–283 ] and most details are to be found in that paper. The asymptotically holomorphic techniques were pioneered in [S. K. Donaldson, J. Differential Geom. 44 (1996), no. 4, 666–705].


Item Type:Book Section
Uncontrolled Keywords:Contact manifold; Asymptotically holomorphic; Embedding
Subjects:Sciences > Mathematics > Algebra
ID Code:20804
Deposited On:12 Apr 2013 16:39
Last Modified:09 Aug 2018 11:37

Origin of downloads

Repository Staff Only: item control page